# SDR SIMA20130306003

- Difficulty date: March 6, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,500 hours, 22,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3466,  FLIGHT ATTENDANT REPORTEDLY HAD DIFFICULTY OPENING MAIN PASSENGER DOOR,  FUNCTIONS BUT WAS TOUGHER THAN NORMAL.    LUBRICATED MAIN DOOR SEAL IAW AMM 52-18-00-600-801, 2J3. FUNCTIONS GOOD WITH LOAD OF 37 LBS IAW AMM 52-18-00-820-801.  AIRCRAFT RETURNED TO SERVICE.
